# SDR USAA2014063000006

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 44,482 hours, 16,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMER LIGHT LENS COVER MISSING OVER ROW 20 ABC.  REPLACED LENS COVER AT SEAT 20 ABC.  OPERATIONS CHECKED NORMAL.
